Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Addendum to ``A stronger Bertrand's postulate with an application to partitions''


Author: Robert E. Dressler
Journal: Proc. Amer. Math. Soc. 38 (1973), 667-667
DOI: https://doi.org/10.1090/S0002-9939-1973-0309842-8
Original Article: Proc. Amer. Math. Soc. 33 (1972), 226-228.
MathSciNet review: 0309842
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0309842-8
Article copyright: © Copyright 1973 American Mathematical Society